English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Paper

On McKay's Propagation Theorem for the Foulkes Conjecture

MPS-Authors
There are no MPG-Authors available
External Ressource
No external resources are shared
Fulltext (public)

arXiv:1509.04957.pdf
(Preprint), 156KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ikenmeyer, C. (2015). On McKay's Propagation Theorem for the Foulkes Conjecture. Retrieved from http://arxiv.org/abs/1509.04957.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-4F92-2
Abstract
We translate the main theorem in Tom McKay's paper "On plethysm conjectures of Stanley and Foulkes" (J. Alg. 319, 2008, pp. 2050-2071) to the language of weight spaces and projections onto invariant spaces of tensors, which makes its proof short and elegant.